# SDR DHL2001727506

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Rod
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON TAB HAS EXCESS PLAY WITH POWER ON.  REMOVED FWD CONTROL ROD PER M/M 27-10-0.  REMOVED AND REPLACED ROD END PER SRM 51-30-2.  REINSTALLED FWD CONTL ROD PER M/M 27-10-0.  OPS CHECK GOOD PER M/M 27-10-01.
